# SDR SIMA20140315003

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 34,448 hours, 30,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104548
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LOWER RT EXTERIOR EMERGENCY LIGHT & SECOND CEILING CABIN EMERGENCY LIGHT INOPERATIVE.  R & R NR 2 EMERGENCY LIGHTING BATTERY, POWER SUPPLY & OPERATIONS CHECKED GOOD IAW AMM 33-50-04.
